Rilles

Share Your Vaccine Experience!

100 posts in this topic

I thought we could have a thread where we share anecdotal evidence to counter the fearmongering about the Covid-19 vaccine.

I took my first dose 2 weeks ago (Moderna) and had no side effects at all except for some sleepiness after the shot, but that couldve been because of anything. I have 4 brothers that have all taken the vaccine and havent had any serious side effects. 

What about you guys? Please be truthful in your post and dont troll.

Edited by Rilles

Don't let your beliefs limit you. 

Share this post


Link to post
Share on other sites

Pfizer 

A friend of mine gave me my first shot and because we were clowning around during the process my arm hurt quite bad for 3 days.
Second shot did absolutely nothing. 

I also personally administered around 300 shots. 20 -30 of those were to friends, relatives and ward patients. Noone had any severe reaction.


MD. Internal medicine/gastroenterology - Evidence based integral health approaches

"You are the source of all your obstacles. Man, beware of yourself - then you have been careful."
- Meister Eckhart 

Share this post


Link to post
Share on other sites

Pfizer and I developed moderate tinnitus after my first shot. Can't say if there is a correlation, but it has never gone away. It greatly effected my mental health a few weeks into having it, but I've mostly adapted to it now. I've had my second shot as well and this was many months ago possibly in the start of  June. I can't fully remember.

Share this post


Link to post
Share on other sites
1 minute ago, Nos7algiK said:

Pfizer and I developed moderate tinnitus after my first shot. Can't say if there is a correlation, but it has never gone away. It greatly effected my mental health a few weeks into having it, but I've mostly adapted to it now. I've had my second shot as well and this was many months ago possibly in the start of  June. I can't fully remember.

Man, that sucks, have you talked to a doctor? Has it gotten better or worse? 


Don't let your beliefs limit you. 

Share this post


Link to post
Share on other sites
Just now, Rilles said:

Man, that sucks, have you talked to a doctor? Has it gotten better or worse? 

I have talked to them and there is nothing they can do. I was prescribed anxiety meds, but I never took them. Didn't want to go down that road. It's gotten slightly better and like I mentioned I've gotten more use to it. Seems to get worse the more tired I am or when I first wake up. But, thankfully no more anxiety from it. I'm not an anxious person in general. Again, I can't say if this was the cause or not so I don't want to make any bold statements about it.

Oh, other than that I had no side effects. I wasn't even tired after either shot or at least nothing noticeable. 

Share this post


Link to post
Share on other sites
11 minutes ago, Nos7algiK said:

I have talked to them and there is nothing they can do. I was prescribed anxiety meds, but I never took them. Didn't want to go down that road. It's gotten slightly better and like I mentioned I've gotten more use to it. Seems to get worse the more tired I am or when I first wake up. But, thankfully no more anxiety from it. I'm not an anxious person in general. Again, I can't say if this was the cause or not so I don't want to make any bold statements about it.

Oh, other than that I had no side effects. I wasn't even tired after either shot or at least nothing noticeable. 

I hope it gets better, my friend, tinnitus sucks for real... Im happy youre good other than that. :)


Don't let your beliefs limit you. 

Share this post


Link to post
Share on other sites
Just now, Rilles said:

I hope it gets better, my friend, tinnitus sucks for real... Im happy youre good other than that. :)

Thank you, much appreciated. :)

Share this post


Link to post
Share on other sites

Pfizer.  

First shot, three were no side effects.
Second shot, with two nights of sweating profusely, four days of an achy arm and that's about it.


⊱⊱⊰⊰

Share this post


Link to post
Share on other sites

My mom and grandfather took it and both became very sick afterwards (my grandfather ended up in the hospital with 40c fever, vomiting and headaches). Needless to say I didn't take it.

Share this post


Link to post
Share on other sites

Biontech/Pfizer, 2x vaxxed

1st: no side effects except for minor pain in shoulder

2nd: very light flu like symptoms on day after vaccination, nothing else since then

 

Share this post


Link to post
Share on other sites

Pfizer 1st dose, lots of arm pain, nothing else, wasn't a big deal

2nd dose. 24 hours of headache, fatigue and fever that set in the night after having the shot. Wasn't really that bad, nothing like an actual flu but I couldn't function normally. After, that felt great. 


My Youtube Channel- Light on Earth “We dance round in a ring and suppose, but the Secret sits in the middle and knows.”― Robert Frost

Share this post


Link to post
Share on other sites
7 hours ago, Nos7algiK said:

Pfizer and I developed moderate tinnitus after my first shot. Can't say if there is a correlation, but it has never gone away. It greatly effected my mental health a few weeks into having it, but I've mostly adapted to it now. I've had my second shot as well and this was many months ago possibly in the start of  June. I can't fully remember.

Were you taking psychedelics around that time? Because tinnitus is a common side-effect of psychedelics.


You are God. You are Love. You are Infinity. You are Leo.

Share this post


Link to post
Share on other sites
48 minutes ago, Leo Gura said:

Were you taking psychedelics around that time? Because tinnitus is a common side-effect of psychedelics.

Prior to getting my shots I didn't do psychedelics for around 10 months. When I did do them it was every few months give or take for around 5 years. Greatly lessoning the usage towards the end of those years. Had repeated bad experiences, hence the reason I didn't do them again for almost a year. 

I have considered this to be a possibility that just had long term set effects to kick in and I still don't rule it out. I've done LSD once since the shot/tinnitus with no change in the tinnitus and thankfully no bad trip.

If I was to give my opinion on the tinnitus itself. I believe it was something I've most likely had for years and all of a sudden became hyper aware of it and can no longer turn that awareness off easily. 

Share this post


Link to post
Share on other sites

first shot sore arm, 2nd shot fever for a day and a half.  

worst thing tho is i had to take off my shirt in front of like 50 ppl cuz my sleeve didnt roll up LOL

Edited by Jacob Morres

Share this post


Link to post
Share on other sites

@Nos7algiK I've had chronic tinnitus from age 0. You get used. It kinda sucks though as I love silence. 


Certified lazy skeptic and armchair philosopher

Share this post


Link to post
Share on other sites
1 hour ago, mmKay said:

@Nos7algiK I've had chronic tinnitus from age 0. You get used. It kinda sucks though as I love silence. 

I'm sorry to hear that. :( I suppose getting used to it is all one can do, for the most part.

Share this post


Link to post
Share on other sites

@Rilles

I had my first dose of Covishield (I am from India).

 

Raging fever. 105° Fahrenheit. Took crocin/paracetamol. Nothing worked. My mom had to put cold towels on me for the entire night. I was shivering like crazy the whole night. It was summer here. The temperature was 45° celcius, so it was hot. But still I switched off the AC, the fan, and had to take a blanket.

 

Next day was also feverish(102°), but better. The day after that was perfect. Like nothing happened. Gonna take my next dose in October. 

 

Peace

Share this post


Link to post
Share on other sites

Friend has a pre-existing blood clot condition but has not had a blood clot in over 12 months.  A few days after his second jab he had the worst blood clot of his life and was rushed to hospital. He thought he was going to die. And since then he's had to go back on medication. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now